# SDR SWI2025F00580

- Difficulty date: February 14, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL IS CORRODED AND CHAFED FS924 Â€“ 935  (C-CHECK RO 04/26/2025)REPAIRED CORRODED L/H FLOOR SILL BETWEEN FS.913 - FS.954 PER MHIRJ  R.E.O. 690-53-51-449 REV. -- DATED 2025-03-07, SPLICE REPAIR, LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) COMPLIED WITH SKYWEST FORM M-337, DIGITAL COPY ATTACHED TO CAMP
